# SDR ABXA9701603

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769545
- Condition: Cracked
- Location: Ws 710
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD L/E SKIN STA XFS 710 AT THE L/E, SKIN IS CRACKED AT SCREW HOLE.  INSTALLED REPAIR IAW SRM 57-2-1.
